MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC PANEL
Model Number 97000HS
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Troubleshooting was performed with the customer.Technical support stressed the importance of testing patient samples within the 4-hour window for sample testing after collection per the product insert.Investigation conclusion: the customer's complaint was not replicated during in-house testing with retains of device lot w64711b.No issues with recovery were observed; lot performed properly.Manufacturing batch records for the lot were reviewed, lot met release specifications.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
 
Event or Problem Description
Customer reported discordant results for one patient sample drawn from patient on (b)(6) 2019 at 15:01.Sample tested on tosoh at 15:17 and yielded tni 0.65 and myo 50.9 (ckmb not tested on tosoh).Sample then tested on triage at 15:45 and yielded tni <0.05ng/ml, ckmb 2.4ng/ml and myo 136ng/ml.Sites normal ranges are: triage tni <0.05ng/ml tosoh <0.4 customer stated samples were stored refrigerated for 4 days and retested on both triage and tosoh (testing date of (b)(6) 2019).Triage tni <0.05ng/ml, myo 237 tosoh tni 1.16.Customer stated that the triage meter is backup to the tosoh instrument.Customer stated they did not believe the patient was having a heart attack as suggested by the tosoh instrument.Customer also called tosoh for troubleshooting.Customer could not provide additional patient information.

Brand Name
TRIAGE CARDIAC PANEL
Common Device Name
TRIAGE CARDIAC PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
MDR Report Key8376175
Report Number3013982035-2019-00003
Device Sequence Number2198070
Product Code MMI
UDI-Device Identifier00893038002197
UDI-Public(01)00893038002197(10)W64711B(17)190322(11)180708
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2019
Device Model Number97000HS
Device Lot NumberW64711B
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2019
Supplement Date Received by Manufacturer01/31/2019
Initial Report FDA Received Date02/27/2019
Supplement Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRIAGE METERPRO PN 55070 SN: (B)(4).